# SDR 2006UALA00260

- Difficulty date: February 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILZER HAS DENT APPROX 4 FT OUTBOARD ON LEADING EDGE.  DENT MEASURES 2"L X 1.25W X .125D.  RIGHT HORIZONTAL STABILIZER LEADING EDGE SKIN REPLACED TO ADDRESS DENT.
